An inequality concerning prime numbers

L. Panaitopol
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 5, 1999, Number 2, Pages 52—54
Download full paper: PDF, 80 Kb

Details

Authors and affiliations

L. Panaitopol
Facultatea de Matematica,
Universitatea Bucuresti,
Str. Academiei nr. 14

AMS Classification

  • 11A25
  • 11N05

References

  1. R. Mandl, On the sum and the average of the first primes, Notices Amer. Math. Soc. 21 (1974), A54-A55.
  2. J. B. Rosser, L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math., 6 (1962), 64-89.
  3. J. B. Rosser, L. Schoenfeld, Sharper Bounds for the Chebyshev Functions θ(x) and ψ(x), Mathematics of Computation, 29, 129 (1975), 243-269.

Related papers

Cite this paper

Panaitopol, L. (1999). An inequality concerning prime numbers. Notes on Number Theory and Discrete Mathematics, 5(2), 52-54.

Comments are closed.